# SDR MASA2010080700851

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 14,588 hours, 11,513 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, A

## Discrepancy

LEFT BLEED DUCT MASTER WARNING IN FLT, CREW ELECTED TO RTF AND DURING DESCENT WHILE PASSING THROUGH 15000 FEET THE CAPTAIN MANUALLY DEPLOYED THE 02 MASKS.  MX RE-SECURED MT137 AND CLEANED MT138 RAN ENGINES OPS CHECKED 0, RE-SECURED MT137 AND CLEANED MT138 RAN ENGINES OPS CHECKED.  MX FERRIED TO OKC FOR O2 GENERATOR REPLACEMENT REQUIRED BY MASK DEPLOYMENT.
